Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 237, NWS Pueblo, CO

July 16, 2025Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 16, 2025, 3:45 PM MDT for Las Animas County, Colorado. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2025, 3:45 PM MDT (21:45 UTC)
Expired
Jul 16, 2025, 4:05 PM MDT
In force
20 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 145 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 2:45 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 343 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1724 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

088 
WUUS55 KPUB 162145
SVRPUB
COC071-162215-
/O.NEW.KPUB.SV.W.0237.250716T2145Z-250716T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
345 PM MDT Wed Jul 16 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Las Animas County in southeastern Colorado...

* Until 415 PM MDT.

* At 345 PM MDT, a severe thunderstorm was located 12 miles northeast
  of Branson, or 28 miles north of Des Moines, moving northeast at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3706 10372 3715 10392 3742 10381 3734 10347
TIME...MOT...LOC 2145Z 207DEG 14KT 3717 10379 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KTS
2 follow-up statements
394 
WWUS55 KPUB 162159
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
359 PM MDT Wed Jul 16 2025

COC071-162215-
/O.CON.KPUB.SV.W.0237.000000T0000Z-250716T2215Z/
Las Animas CO-
359 PM MDT Wed Jul 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

At 359 PM MDT, a severe thunderstorm was located 15 miles northeast
of Branson, or 31 miles north of Des Moines, moving northeast at 15
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3706 10372 3715 10392 3742 10381 3734 10347
TIME...MOT...LOC 2159Z 207DEG 14KT 3722 10376 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KTS
678 
WWUS55 KPUB 162205
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
405 PM MDT Wed Jul 16 2025

COC071-162214-
/O.CAN.KPUB.SV.W.0237.000000T0000Z-250716T2215Z/
Las Animas CO-
405 PM MDT Wed Jul 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has weakened 
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3706 10372 3715 10392 3742 10381 3734 10347
TIME...MOT...LOC 2201Z 207DEG 14KT 3724 10375 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:53 PM MDT, 52 minutes earlier. Its key messages:

  • Severe storms likely late this afternoon into this evening across the I-25 corridor and plains, with strong winds, large hail and locally heavy rainfall the primary hazards.
  • Storms likely again Thursday with heavy rainfall possible, while severe threat looks lower.
  • Best chance of precip during the extended period will be over the mtns and valleys.
  • Temps generally 4 to 8 degrees above normal region-wide in the extended period.
Area forecast discussion, Jul 16, 2:53 PM MDT, 52 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
253 PM MDT Wed Jul 16 2025

.KEY MESSAGES...

- Severe storms likely late this afternoon into this evening
  across the I-25 corridor and plains, with strong winds, large
  hail and locally heavy rainfall the primary hazards.

- Storms likely again Thursday with heavy rainfall possible, while
  severe threat looks lower.

- Best chance of precip during the extended period will be over the
  mtns and valleys.

- Temps generally 4 to 8 degrees above normal region-wide in the
  extended period.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 250 PM MDT Wed Jul 16 2025

Storms developing on schedule this afternoon, as deep instability
pools along and east of the mountains, where CAPE values have risen
into the 1000-2000 J/KG range. Deep layer shear has increased as
well, as surface winds have turned sely and strengthened, with 0-6km
values in the 40-45 kt range. With upper forcing provided by
trailing end of central plains short wave and right rear quad of
upper jet exiting the Rockies, expect a risk of severe storms and
local flash flooding from late afternoon into the evening, starting
first in El Paso County, then expanding south and east by evening.
Particularly concerned about severe storms/heavy rain in the Ark
Valley from Pueblo (21z t/td 86f/58f) eastward, where upper 50
to mid 60 dewpoints are pooling. Severe watch just issued for
all I-25 corridor/eastern plains, running til 04z, as storms
will likely linger past sunset on the plains given amount of
instability present, before activity fades away after midnight.

Thursday, plentiful moisture in place again, and expect fairly
widespread afternoon convection over the mountains, spreading across
the plains from late afternoon into the evening. While instability
in the 1k-2k J/KG range will support strong storms, main ingredient
lacking for severe storms will be wind shear, as 0-6km bulk shear
falls into the 15-25 kt range as both low level sely and mid level
wly winds weaken. Main threat Thu will be locally heavy rain/flash
flooding, with at least some data pointing toward the srn
Sangres/Raton Pass area having the greatest chance of heavy rain.
May need a Flood Watch at some point for some srn zones, though will
hold off this cycle and let later shifts evaluate today's heavy
rainfall before issuing anything. Clouds/precip will hold max temps
down, with max temps well below seasonal averages.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Issued at 301 AM MDT Wed Jul 16 2025

Generally for this long term period, a large broad area of high
pressure at mid levels will continue over the central and eastern
part of the CONUS while a broad area of lower pressure will continue
just off the west coast. Zonal flow will continue north of these
centers of high and low pressure across the Canadian/US border.
Occasional subtle disturbances will move through this zonal
flow allowing meager frontal intrusions to move across the
region. Additionally, with the low off the west coast and the
higher pressure over the central CONUS, a modest monsoon pattern
will continue over the SW CONUS during this period.

With the above pattern in place, the overall best chance of precip
over the region this week into next weekend will be over the mtns
and valleys. Temps overall will be on a slow warming trend this
weekend into early next week, then a slight cooling by mid week next
week. The overall best chance of widespread monsoon moisture over
the higher terrain will be Friday, Saturday and into Sunday with
more scattered pops over the higher terrain later in the period.
\/Hodanish

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1123 AM MDT Wed Jul 16 2025

Tsra likely at all taf sites the afternoon/early this evening
from 22z-02z, with vcsh lingering at KPUB and KCOS potentially
as late as 05z. Large hail (quarter to half dollar size) and
strong winds (gusts 50kts plus) possible with storms at KPUB
and KCOS, while main hazard with storms at KALS will be gusty
outflow winds (gusts 40-50 kts). Low potential for MVFR/brief
IFR stratus/fog at KCOS and KPUB 09z-15z Thu morning,
especially if significant precip occurs Wed night. Won't add to
the taf at this point, and will await convective developments
before including.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...PETERSEN
LONG TERM...HODANISH
AVIATION...PETERSEN
Hazardous weather outlook, Jul 16, 11:38 AM MDT, 4 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1138 AM MDT Wed Jul 16 2025

COZ058>089-093>099-171745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1138 AM MDT Wed Jul 16 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms are expected to develop along the
mountains by mid afternoon, and push across the valleys and plains
through mid to late evening. Some storms along the I-25 corridor
and across the plains are expected to become strong to severe,
with damaging winds up to 70 mph and large hail up to 2 inches in
diameter, and a brief tornado can not be ruled out. In addition
to the severe weather threat, locally heavy rain capable of
producing localized flash flooding will also be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will be possible across all of the
region during the afternoon hours of Thursday through the weekend.
The main concerns these days will be flash flooding, especially
in the mountains. Storms will be less in coverage early next week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

10/SIMCOE

In the hours before

Special weather statement, Jul 16, 1:35 PM MDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
135 PM MDT Wed Jul 16 2025

COZ081-082-084-085-162000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
135 PM MDT Wed Jul 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES THROUGH 200 PM MDT...

At 135 PM MDT, Doppler radar was tracking a strong thunderstorm over
Manitou Springs, or near Colorado Springs, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Manitou Springs, Peterson Space Force Base,
Cascade, Chipita Park, Cimarron Hills, and Stratmoor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3877 10499 3891 10502 3897 10476 3879 10468
TIME...MOT...LOC 1935Z 259DEG 20KT 3885 10490

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Rodriguez
Special weather statement, Jul 16, 2:25 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
225 PM MDT Wed Jul 16 2025

COZ074-088-162115-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
225 PM MDT Wed Jul 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 315 PM MDT...

At 225 PM MDT, Doppler radar was tracking a strong thunderstorm near
Starkville, or 8 miles south of Trinidad, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Cokedale, Starkville, Hoehne, and Raton Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3731 10449 3723 10405 3700 10405 3699 10477
TIME...MOT...LOC 2025Z 232DEG 13KT 3705 10455

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KTS
Special weather statement, Jul 16, 2:27 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
227 PM MDT Wed Jul 16 2025

COZ081-082-085-162100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
227 PM MDT Wed Jul 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES THROUGH 300 PM MDT...

At 227 PM MDT, Doppler radar was tracking a strong thunderstorm over
Manitou Springs, or near Colorado Springs, moving east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southwestern Colorado Springs, Manitou Springs, Cascade, Stratmoor,
and Fort Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3877 10501 3890 10497 3892 10476 3872 10479
TIME...MOT...LOC 2027Z 276DEG 8KT 3883 10491

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jul 16, 3:30 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Wed Jul 16 2025

COZ081-082-084-085-162200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
330 PM MDT Wed Jul 16 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES THROUGH 400 PM MDT...

At 330 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chipita Park, or 10 miles northwest of Colorado Springs, moving
southeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Woodland Park, Air Force Academy, Manitou Springs,
Green Mountain Falls, Crystola, Chipita Park, and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

&&

LAT...LON 3890 10512 3903 10500 3893 10467 3873 10487
TIME...MOT...LOC 2130Z 302DEG 25KT 3892 10499

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jul 16, 3:33 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
333 PM MDT Wed Jul 16 2025

COZ094-162200-
Eastern Las Animas County CO-
333 PM MDT Wed Jul 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 400 PM MDT...

At 332 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Branson, or 25 miles north of Des Moines, moving north
at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Branson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3743 10388 3731 10337 3700 10348 3700 10398
TIME...MOT...LOC 2132Z 200DEG 13KT 3713 10382

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KTS
Special weather statement, Jul 16, 3:44 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Wed Jul 16 2025

COZ072-077-078-162215-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
344 PM MDT Wed Jul 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FREMONT AND NORTH
CENTRAL CUSTER COUNTIES THROUGH 415 PM MDT...

At 344 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Texas Creek, or 48 miles west of Pueblo, moving
southeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Silver Cliff, Westcliffe, and Hillside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3822 10563 3836 10555 3829 10533 3809 10543
TIME...MOT...LOC 2144Z 293DEG 8KT 3825 10551

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rodriguez

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:18 PM MDTSpecial Weather StatementPUBBent27 min
Jul 15, 8:32 PM MDTSpecial Weather StatementPUBLas Animas28 min
Jul 16, 1:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jul 16, 2:02 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller28 min
Jul 16, 2:19 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 16, 2:25 PM MDTSpecial Weather StatementPUBLas Animas50 min
Jul 16, 2:27 PM MDTSpecial Weather StatementPUBTeller33 min
Jul 16, 2:31 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller29 min
Jul 16, 3:30 PM MDTSpecial Weather StatementPUBTeller30 min
Jul 16, 3:33 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jul 16, 3:44 PM MDTSpecial Weather StatementPUBCuster31 min
Jul 16, 3:58 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 16, 4:11 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 16, 4:13 PM MDTSpecial Weather StatementPUBCuster32 min
Jul 16, 4:17 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 16, 4:20 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo25 min
Jul 16, 4:21 PM MDTSevere Thunderstorm WarningPUBEl Paso54 min
Jul 16, 4:38 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso33 min
Jul 16, 4:43 PM MDTSpecial Weather StatementPUBCuster32 min
Jul 16, 4:46 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso44 min
Jul 16, 4:47 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 16, 4:49 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo26 min
Jul 16, 5:05 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBHuerfano, Pueblo25 min
Jul 16, 5:27 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo33 min
Jul 16, 5:28 PM MDTSpecial Weather StatementPUBPueblo32 min
Jul 16, 5:28 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo36 min
Jul 16, 5:45 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo15 min
Jul 16, 5:46 PM MDTSpecial Weather StatementPUBEl Paso44 min
Jul 16, 5:56 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Las Animas, Pueblo34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.